Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



Corrigenda: ``Statistics on certain large primes''

Authors: M. Lal and W. J. Blundon
Journal: Math. Comp. 22 (1968), 911
MSC: Primary 10.42; Secondary 65.00
Original Article: Math. Comp. 21 (1967), 103-107.
MathSciNet review: 0238785
Full-text PDF Free Access

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 10.42, 65.00

Retrieve articles in all journals with MSC: 10.42, 65.00

Additional Information

Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society